# SDR ASAA2016081717739

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 34,403 hours, 10,319 cycles
- System (JASC): 2300 · Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SATCOM SHOWS UNAVAILABLE VOICE COMMUNICATION.  ACFT GROUNDED.  PERFORMED OPERATIONAL TEST OF SATCOM, IAW AMM 23-15-00. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
